Okay... I have these strange fainting episodes, and they have been going on for about 2-3 years now. I got my very first episode in sixth grade. And I've been to a lot of different doctors, and the hospital, and none can give me an answer. Is there any way anyone could help me out?
I don't necessarily feel dizzy at first. It usually begins with a heavy cramp, accompanied by diarrhea. Then I usually begin to feel strange. I'm either really hot or really cold. My arms feel heavy, then my head feels heavy, and I usually black out a few moments after I actually begin to feel dizzy. I don't usually remember what happens after, and can be out of it anywhere from a few seconds to a few minutes. It happens when I am sitting or standing. Though it usually takes me twenty minutes of sitting before I can stand up again. And a full hour after that to fully feel better. Though, after that hour, I'm usually feeling fine and can continue with my day.
But um... background. I'm underweight now, but that is not the reason for these episodes, I know, because they started in 6th grade, and my weight was fine then. I've been tested for diabetes, I'm not anemic, no low blood pressure, It's not from not eating, and it's not because of that whole "standing up too fast" thing either. I'd guess a food allergy or something but it happens randomly, with no linking factor. It can happen multiple times a week, a few times in a month, or even with month spaces in between episodes. Though recently, they have become very, very frequent.
Because of this, I have been home bound for a while. I'm not allowed to work and have to be home schooled. It's a constant worry for my mom and sister, I know, and they really don't like to take me out because of it. I've seen a lot of different doctors and no one even wants to listen or care and if they do, they have no clue at all what it could be...
So any would really be appreciated.
Thanks for reading, or even looking,
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?